Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Stopping Oxy - advice please
    avatar
    An_252769 posted:
    Hi All, [br>I've been taking OXI IR for 1.5 year now due to awful Mirgins... I've seen my doctor once a month and monitor everything all the time - I've decided that these pills have to much of a strangle hold over me, ever time i feel a slight pain in my head i take one, when it's a Awful migrain i take one... I've never taken the pills unless I've had pain... [br>[br>I'm currently taking 6 or 7 pills per day ( 5MG) each... some days it's only 4 pills ... the most is 8... [br>[br>I called my Doctor today and told him that I want to stop these pills and he said it's up to me as I've been diagnostic with Chronic daily Migraines.... [br>[br>So what should I expect? I'm stopping cold turkey next week... [br>[br>I have Clonnazapn ( I've been on it for 8 years) to help with any anxiety, I also have some sleeping pills due to not being able to sleep last year... My Doctor also called in a Script for me for some type of blood pressure pill to make sure stopping the OXI wouldn't cause medical issues.... [br>[br>Is there any advice for me? [br>[br>I want to repeat I've been on these pills on from my Doctor for a REAL pain issue for a year and a half and I've never taken a pill unless I'm in pain ( which is everyday).... I have NEVER crushed these, snorted these, injected these... NEVER [br>[br>my reasons are I would like to be off these for at least 3-4 months to evaluate how my normal pain relief for my migrians - my fear is that I'm having rebound migrians due to the normal use ... [br>[br>Advice and thoughts for me please?
    Reply


    Helpful Tips

    Supplements for headachesExpert
    A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
    Was this Helpful?
    53 of 70 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center